# SDR 2021FA0000345

- Difficulty date: November 30, 2021
- Submitted: November 30, 2021
- Operation: General aviation
- Aircraft: N605KW
- Make and model: Boeing 100BOEING
- Aircraft serial: 23180
- Aircraft time: 63,025 hours, 18,458 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS PITOT TUBE P/N S233T912-5.    PERFORMED T/S IAW FIM 34-12/822. ADC SYSTEM OK. PERFORMED INSPECTION IAW WITH AMM 34-11-01/601 FOUND CAPT PITOT TUBE CLOGGED. R&R PITOT TUBE IAW AMM 34-11-01. OPS CHECK AND LEAK CHECKS NORMAL. LOG PAGE ITEMS 1.2.3.
